# SDR UIEA2025061300772

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N712GT
- Make and model: Boeing 777F
- Aircraft serial: 69787
- Aircraft time: 398 hours, 76 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Part number: 56010005306
- Part serial: 035260
- Condition: Open
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GALLEY FIRST AID KIT MISSING SECURITY SEAL.( REMOVED AND REPLACED GALLEY FIRST AID KIT IAW AMM 25-64-50. OK FOR SERVICE. )
